Painstop syrup is a combination of paracetamol, codeine and an antihistamine. The antihistamine (same ingredient as phenergan syr) is a sedative and will help with calming him down at night. However, using it day after day after day is not a good idea. Unless he is feverish or experiencing pain better not use it continiously for a prolonged period of time. If you really need something to calm him down when he is not showing the above symptoms try using phenergan syrup on its own from time to time
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.Painstop syrup
Only logged in customers who have purchased this product may leave a review.